MathSciNet Relay Station
MathSciNet bibliographic data
MR2419178 (2009b:11006) 11A25 (11A05)
Broughan, Kevin A.; Zhou, Qizhi Odd multiperfect numbers of abundancy 4. J. Number Theory 128 (2008), no. 6, 1566–1575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement